Transactions of the American Mathematical Society. Volume 363, Number 2, 2011

Contents of Volume 363, Number 2 View front matter and back matter from the print issue of this journal View front and back matter from the print issue $1$D symmetry for solutions of semilinear and quasilinear elliptic equations Alberto Farina; Enrico Valdinoci Trans. Amer. Math. Soc....

Ful tanımlama

Kaydedildi:
Detaylı Bibliyografya
Yazar: American Mathematical Society
Materyal Türü: Makale
Dil:English
English
Baskı/Yayın Bilgisi: American Mathematical Society 2010
Konular:
Online Erişim:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/3344
Etiketler: Etiketle
Etiket eklenmemiş, İlk siz ekleyin!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt